MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT35018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use an integrity bare metal stent.No damage was noted to device packaging and no issues removing the device from the hoop / tray.The device was inspected with no issues noted.Negative prep was performed successfully.Lesion site was internal iliac, exhibiting 90% stenosis and 45 degree angle.The stent was inspected post removal of the protective sheath, no issues reported.The inflation device did not remain on neutral pressure during delivery of the device.It was reported that the stent dislodged after getting caught on previously implanted stents in place.It was reported that nothing would cross and the stent had to be retrieved using a snare.No clinical sequelae reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6236267
Report Number9612164-2017-00030
Device Sequence Number19042876
Product Code MAF
UDI-Device Identifier00613994798572
UDI-Public00613994798572
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2018
Device Catalogue NumberINT35018UX
Device Lot Number0008046295
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2016
Supplement Date Received by Manufacturer12/14/2016
Initial Report FDA Received Date01/10/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight88